# SDR RU3A201910217051

- Difficulty date: October 16, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N56
- Make and model: Lear 60LEAR
- Aircraft serial: 033
- Aircraft time: 11,597 hours, 5,281 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AMBER "SPOILER MON" ILLUMINATES IN FLIGHT WHEN SPOILERS ARE EXTENDED. MAINTENANCE CHECKED PLUGS FOR CLEANLINESS ON SPOILER MONITOR COMPUTER AND PERFORMED CHECK OF SYSTEM WITH NO ERRORS.  WILL CONTINUE TO MONITOR THIS ISSUE.
